# SDR CALA2017120304303

- Difficulty date: December 3, 2017
- Submitted: December 4, 2017
- Operation: Air carrier
- Aircraft: N19141
- Make and model: Boeing 757224
- Aircraft serial: 30354
- Aircraft time: 65,654 hours, 15,994 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 141N516078
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN FWD CABIN FLOOR SUPPORT BOX BEAM BETWEEN BS 345 AND BS 365, RBL 58 HAS CORROSION ON UPPER SURFACE. BLENDED OUT CORROSION ON MAIN CABIN FLOOR SUPPORT BOX BEAM AT STA 345 TO STA365, RBL 58 FOUND TO BE OUT OF LIMITS IAW SRM 53-00-51 ALLOWABLE DAMAGE 1 FIG 101 DETAIL III. REMOVED AND REPLACED FLOOR SUPPORT BOX BEAM IAW B757-200 51-40-02.
